# SDR IPXA2015102595149

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 8,159 hours, 2,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587686
- Part serial: NSN
- Condition: Dented
- Location: Bs 731 Lbl11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL HAS 7 DENTS AT LBL 9 AND RBL FROM BS 764 - 834.  FABRICATED A NEW FLOOR PANEL IAW EO B767-5320-58926A.
